MISTAKE WITH YOUR MEDICATIONS CAN BE VERY DANGEROUS…

Some easy mistakes you can make with your medications could actually be quite life threatening.

Many people take over the counter pain killers like paracetamol without even reading the dosage on the box. So instead of maybe taking one four times a day, they take double that. And at the same time they make also take the prescription drugs that they have been given by their GP. Unless your GP has approved the over the counter pain killers then do not take them until you have either read all the instructions on the back or spoken to your GP.

Also most pain killing drugs, like mine, state that you should not drink while taking the medication. It’s because it can have an effect of feeling very drunk mixed with alcohol. Obviously this can also have an effect on your driving and you could actually be drugged driving, apart from the harm that can be done to your liver.

Advertisements

2 thoughts on “MISTAKE WITH YOUR MEDICATIONS CAN BE VERY DANGEROUS…

  1. I agree.If you buy stuff for flu or colds it may have paracetomol in it which people don’t notice.But even a small overdose can be lethal to the liver.If you believe you have taken too much go straight to A and E where they can inject you with an antidote.It must be done soon to work.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s